Jump to content

Starting to feel Warm


Recommended Posts

@MikeO - this can be from amlodipine, It is a common side effect. I had this but it went away after a few weeks. My daughter had to go on Amlodipine for a Raynauds disease and she had to stop it because of the hot flashes she felt. 

Link to comment
Share on other sites

Oh @Pistolso it is not male menopause? Lol. I just hope i don't have a mild case of covid. it is rare for me to hit a temp of 99. I will get tested tomorrow. I agree this med does have side effects to look for just was not expecting hot flashes outside of my bp going low.

I look forward to your daughter your husband and yourself to do well.

Big Hug

mike

Link to comment
Share on other sites

7 hours ago, MikeO said:

so it is not male menopause?

Huh - if there was male menopause I would become a hermit! --- 

 

7 hours ago, MikeO said:

I look forward to your daughter your husband and yourself to do well.

Thanks Mike - husband and daughter are just fine, and I am much better! I appreciate the concern. Hope you will also find some encouraging improvements soon 😉

Link to comment
Share on other sites

  • 2 weeks later...

So i was hoping that the recent uptick in hot flashes may have been aggravated by my recent med changes but i am not on board with that. I have inquired about them when i first joined the forum as i have been having them for years. even queued in to some self help relief which works. With @Pistol I did joke with being male menopause Haha. I know others go thru this as well but it seems to be getting out of hand dang it.

@Pistolcan we get this on the list to discuss with the DR's?

 

Link to comment
Share on other sites

@MikeO - the period for questions for docs is over for this months webinar but you can ask any question to our advisory physician panel. This information is on the left side of our home page:   If you have a question that you would like answered by our advisory team, please send it to webmaster@dinet.org   Questions are posted in our quarterly newsletter. 

As to your worsening hot flashes: as you know thermo dysregulation is a common symptoms of dysautonomia, and I used to experience feeling hot or cold, depending on my BP and autonomic tone. When my BP dropped or ran low I would sweat and feel flushed, and when it rose I would shiver and freeze. For me it all depended on what my blood vessels were doing: dilate or constrict. Since you suffer from nOH I wonder if your imbalance could cause the hot feeling? Have you kept a diary on what your BP and HR are when you get that hot? It might give you a clue. 

As always - I am so sorry you have to deal with such uncomfortable symptoms every day! Hang in there!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...